# SDR C2XA11TY080

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 537
- Aircraft time: 23,025 hours, 17,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION FWD AND AFT OF THE CARGO DOOR SILL.  REMOVED CORROSION AND FOUND TO BE SERVICABLE IAW EC5330-01458 ALODINE, PRIMED AND PAINTED IAW EMB 135/145 CPM 51-21-04, 05&06.
